Alert archive / Kansas / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS Topeka, KS
NWS Topeka, KS issued this flash flood watch at Aug 19, 2011, 9:25 PM CDT for 7 counties in Kansas. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2011, 9:25 PM CDT (02:25 UTC)
- Expired
- Aug 20, 2011, 3:56 AM CDT
- In force
- 7 hr
- Issued by
- NWS Topeka, KS
- Flood severity
- None
Counties Brown County, KS, Douglas County, KS, Jackson County, KS, Jefferson County, KS, Nemaha County, KS, Pottawatomie County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 59 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -345 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
958 WGUS63 KTOP 200225 FFATOP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TOPEKA KS 925 PM CDT FRI AUG 19 2011 ...FLASH FLOOD WATCH FOR PARTS OF NORTHEAST AND EAST CENTRAL KANSAS... .MULTIPLE ROUNDS OF THUNDERSTORMS WITH VERY HEAVY RAINFALL RATES WILL AFFECT THIS AREA THROUGH SATURDAY MORNING. ONE TO TWO INCHES OF RAINFALL ARE EXPECTED...WITH HIGHER AMOUNTS POSSIBLE. MUCH OF NORTHEAST KANSAS RECEIVED HEAVY RAINFALL ON THURSDAY NIGHT...WHICH WILL HELP INCREASE RUNOFF RATES AND FLASH FLOOD POTENTIAL ACROSS THE AREA TONIGHT. KSZ011-012-023-024-026-039-040-201500- /O.NEW.KTOP.FF.A.0002.110820T0225Z-110820T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-SHAWNEE-DOUGLAS- INCLUDING THE CITIES OF...HIAWATHA...TOPEKA...LAWRENCE 925 PM CDT FRI AUG 19 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL AND NORTHEAST KANSAS...INCLUDING DOUGLAS...SHAWNEE...BROWN...JACKSON... JEFFERSON...NEMAHA AND POTTAWATOMIE COUNTIES. * THROUGH SATURDAY MORNING * MULTIPLE ROUNDS OF THUNDERSTORMS WITH VERY HEAVY RAINFALL RATES WILL AFFECT THIS AREA THROUGH SATURDAY MORNING. ONE TO TWO INCHES OF RAINFALL ARE EXPECTED...WITH HIGHER AMOUNTS POSSIBLE. MUCH OF NORTHEAST KANSAS RECEIVED HEAVY RAINFALL ON THURSDAY NIGHT...WHICH WILL HELP INCREASE RUNOFF RATES AND FLASH FLOOD POTENTIAL ACROSS THE AREA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PERSONS IN THE WATCH AREA ARE ADVISED TO CHECK PREPAREDNESS REQUIREMENTS...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING THREATENS. && $$
1 follow-up statement
611 WGUS63 KTOP 200856 AAA FFATOP FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 356 AM CDT SAT AUG 20 2011 KSZ011-012-023-024-026-039-040-201000- /O.CAN.KTOP.FF.A.0002.000000T0000Z-110820T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-SHAWNEE-DOUGLAS- INCLUDING THE CITIES OF...HIAWATHA...TOPEKA...LAWRENCE 356 AM CDT SAT AUG 20 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KANSAS AND NORTHEAST KANSAS HAS BEEN CANCELLED. ALTHOUGH THUNDERSTORMS ARE STILL POSSIBLE THROUGH THE DAY TODAY...RAINFALL AMOUNTS HEAVY ENOUGH TO PRODUCE SIGNIFICANT FLOODING ARE NO LONGER EXPECTED. THEREFORE THE WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 6:25 PM CDT, 3 hours earlier.
Area forecast discussion, Aug 19, 6:25 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 625 PM CDT FRI AUG 19 2011 ...UPDATE TO AVIATION... .DISCUSSION... TONIGHT-SATURDAY: ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED BY MID EVENING INTO THE OVERNIGHT HOURS ACROSS THE CWA. AS OF EARLY THIS AFTERNOON...FINE LINE RADAR AND SURFACE MESONET OBSERVATIONS SHOWED A NW-SE ORIENTED FRONTAL BOUNDARY LOCATED OVER THE FAR SOUTHWESTERN CWA DELINEATING COOLER/MOIST CONDITIONS TO THE NORTH AND VERY HOT SFC TEMPERATURES TO THE SOUTH. AN UPPER DISTURBANCE WAS APPROACHING THE HIGH PLAINS...WITH CONVECTION NOW DEVELOPING OVER PARTS OF SW KANSAS AND SE COLORADO. THIS SFC BOUNDARY WILL DRIFT SOUTHWARD THROUGH TONIGHT AS THE UPPER WAVE MOVES ACROSS THE CENTRAL PLAINS. THE ONGOING CONVECTION IS PARTIALLY IN RESPONSE TO THE UPPER WAVE...AND ANTICIPATE THIS REGION OF ACTIVITY TO EXPAND IN COVERAGE AS IT MOVES NORTHEASTWARD ACROSS CENTRAL/NORTHERN KANSAS...MAINLY NORTH OF THE SFC BOUNDARY. SOME OF THIS ACTIVITY DURING THE EVENING MAY BECOME ROBUST...WITH THE STRONGEST ACTIVITY INITIALLY RESIDING OVER THE NORTHWEST HALF OF THE CWA. FURTHER CONCENTRATION OF CONVECTION OVER SE NEBRASKA INTO FAR NORTHERN KANSAS MAY EVOLVE INTO A COMPLEX...WITH OUTFLOW PROPAGATING THE SYSTEM MORE TO THE EAST OR SOUTHEAST BACK INTO PORTIONS OF THE CWA. THEREFORE...THE HIGHEST PROBABILITY OF CONVECTION FROM 00Z- 12Z WILL BE LOCATED ALONG AND NORTH OF INTERSTATE 70. OVERALL SHEAR/INSTABILITY LOWER THAN LAST NIGHTS EVENT...WITH THE MOST PROBABLE WINDOW OF OPPORTUNITY FOR SEVERE WEATHER PRIOR TO 08Z...GENERALLY NORTHWEST OF LINE FROM HOLTON TO ABILENE. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG WINDS UP TO 60 MPH. ADDITIONALLY...LOCALIZED FLOODING MAY OCCUR IN THE MOST ROBUST ACTIVITY OVER PREVIOUSLY WET GROUNDS. CHANCES FOR ELEVATED THUNDERSTORMS/SHOWERS WILL CONTINUE THROUGH AT LEAST THE FIRST HALF OF SATURDAY BEFORE THE UPPER WAVE DEPARTS AND HIGH PRESSURE BEGINS TO BUILD IN FROM THE NORTH. LOWS TONIGHT WILL FALL INTO THE UPPER 60S TO LOWER 70S...WITH HIGHS ON SATURDAY ONLY REMAINING IN THE 80S WITH AMPLE CLOUD COVER AND PRECIPITATION EXPECTED. BLAIR PRECIP CHANCES DECREASE INTO THE EVENING HOURS SATURDAY NIGHT AS THE HIGH PUSHES IN AND THE FRONT MOVES TO THE SOUTH. OVERNIGHT LOWS IN THE 60S SHOULD BECOME HIGHS IN THE 80S SUNDAY WITH SOUTHEAST WINDS. SLIGHT CHANCES FOR PRECIP ON MONDAY AS LOW LEVEL JET RETURNS OVER THE FRONT AND ACROSS EASTERN KANSAS. CLIPPER SHORTWAVE TROF MOVING OUT OF THE UPPER MIDWEST MAY TRACK TO THE EAST OF THE STATE BUT WORTH LEAVING SLIGHT CHANCES AGAIN FOR TUESDAY. STRONGER FRONT MOVES IN BEHIND TROF PASSAGE ON WEDNESDAY AND WAS ABLE TO DIMINISH POP CHANCES WEDNESDAY DURING THE DAY THROUGH FRIDAY. STRONG RIDGE BUILDS ALOFT OVER COOLER SURFACE HIGH THAT SHIFTS INTO THE EAST COAST. HIGHS END OF THE WEEK MAY BE ABLE TO COOL INTO THE MID 80S. 67 && .AVIATION... VFR CONDITIONS EXPECTED FOR THE NEXT FEW HOURS BEFORE THUNDERSTORMS MOVE INTO THE TERMINALS DURING THE OVERNIGHT HOURS. MVFR CONDITIONS WILL BE POSSIBLE IN THE STRONGER STORMS OVERNIGHT. BEST CHANCES FOR MVFR CONDITIONS APPEAR TO BE IN THE 06-10Z TIME FRAME. CONDITIONS SHOULD IMPROVE TOWARDS DAYLIGHT BUT SHOWERS ARE EXPECTED TO LINGER INTO THE DAY TOMORROW. ANDERSON && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 19, 4:53 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 453 PM CDT FRI AUG 19 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-202200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 453 PM CDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO SPREAD EASTWARD ACROSS MUCH OF THE AREA THIS EVENING AND OVERNIGHT. HEAVY RAINFALL OF AN INCH OR GREATER IS POSSIBLE...WHICH WILL INCREASE FLOODING POTENTIAL... PARTICULARLY IN THOSE AREAS THAT RECEIVED HEAVY RAINFALL ON THURSDAY NIGHT. SOME OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL AND GUSTY WINDS...WITH A LOW END THREAT OF SEVERE WEATHER NORTHWEST OF A HOLTON TO ABILENE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS CHANCES WILL LINGER ACROSS THE ENTIRE AREA INTO SATURDAY AFTERNOON. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Aug 19, 4:35 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST 6 NNE HIAWATHA 39.93N 95.50W
08/18/2011 E60.00 MPH BROWN KS TRAINED SPOTTER
SPOTTER ESTIMATED 55-65 MPH WINDS.
1003 PM TSTM WND GST 3 E ROBINSON 39.81N 95.35W
08/18/2011 M66.00 MPH BROWN KS MESONET
APRS MESONET SITE...MEASURED 66 MPH WIND GUST
1015 PM TSTM WND GST ROBINSON 39.82N 95.41W
08/18/2011 E60.00 MPH BROWN KS LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATES WINDS OF 50 TO 60 MPH.
1045 PM TSTM WND DMG HOLTON 39.47N 95.74W
08/18/2011 JACKSON KS LAW ENFORCEMENT
TREE DOWN ON CAR IN HOLTON ON HWY 16
1055 PM TSTM WND DMG VALLEY FALLS 39.34N 95.46W
08/18/2011 JEFFERSON KS LAW ENFORCEMENT
SMALL BUILDING DESTROYED AND POWER LINES DOWN IN THE TOWN
OF VALLEY FALLS
1055 PM TSTM WND DMG 5 E HOYT 39.26N 95.61W
08/18/2011 JACKSON KS TRAINED SPOTTER
TREE BLOWN ACROSS ROAD...SEVERAL 3 INCH BRANCES DOWN
1102 PM TSTM WND GST BILLARD AIRPORT 39.08N 95.62W
08/18/2011 M61.00 MPH SHAWNEE KS ASOS
1102 PM TSTM WND GST 4 E MERIDEN 39.19N 95.49W
08/18/2011 E60.00 MPH JEFFERSON KS TRAINED SPOTTER
60 MPH WINDS AND 2.09 INCHES OF RAIN
1105 PM TSTM WND GST BILLARD AIRPORT 39.08N 95.62W
08/18/2011 M70.00 MPH SHAWNEE KS ASOS
1106 PM TSTM WND DMG 1 WSW BILLARD AIRPORT 39.07N 95.64W
08/18/2011 SHAWNEE KS NWS EMPLOYEE
WIDESPREAD TREE DAMAGE IN OAKLAND AREA IN NORTHEAST
TOPEKA. NUMEROUS BRANCHES GREATER THAN 8 INCHES IN
DIAMETER BROKEN OFF...WITH SOME TREES UPROOTED. ONE TREE
LANDED ON THE ROOF OF A HOME. ROOF DAMAGE WAS ALSO
OBSERVED. WIND GUSTS OF 70 MPH WERE MEASURED AT BILLARD
AIRPORT.
1106 PM TSTM WND GST SILVER LAKE 39.10N 95.86W
08/18/2011 E60.00 MPH SHAWNEE KS BROADCAST MEDIA
1108 PM TSTM WND DMG ST. MARYS 39.19N 96.07W
08/18/2011 POTTAWATOMIE KS LAW ENFORCEMENT
TREES DOWN AND MOST OF THE TOWN WITHOUT POWER.
1108 PM TSTM WND DMG EMMETT 39.31N 96.06W
08/18/2011 POTTAWATOMIE KS LAW ENFORCEMENT
MOBILE HOME LOST 3/4 OF THE ROOF ON HOLY CROSS RD.
1108 PM TSTM WND DMG TECUMSEH 39.05N 95.58W
08/18/2011 SHAWNEE KS EMERGENCY MNGR
REPORTS OF ROOF DAMAGE TO HOMES. ALSO WIDESPREAD REPORTS
OF TREES AND POWERLINES DOWN ACROSS THE COUNTY.
1110 PM TSTM WND GST FORBES FIELD 38.96N 95.67W
08/18/2011 M61.00 MPH SHAWNEE KS ASOS
1113 PM TSTM WND GST 2 SSW TOPEKA 39.02N 95.69W
08/18/2011 E60.00 MPH SHAWNEE KS EMERGENCY MNGR
ESTIMATED 60 MPH NEAR WASHBURN UNIVERSITY
1113 PM TSTM WND DMG LAWRENCE 38.96N 95.26W
08/18/2011 DOUGLAS KS BROADCAST MEDIA
POWER LINES DOWN AT 7TH AND IOWA IN LAWRENCE
1114 PM TSTM WND GST LAWRENCE 38.96N 95.26W
08/18/2011 E60.00 MPH DOUGLAS KS NWS EMPLOYEE
ESTIMATED 60 MPH WINDS WITH BLOWN TRANSFORMERS AROUND
TOWN.
1115 PM TSTM WND DMG 1 W TECUMSEH 39.05N 95.60W
08/18/2011 SHAWNEE KS EMERGENCY MNGR
MANY TREES DOWN ALONG SECOND STREE FROM CROCO ROAD TO
TECUMSEH
1115 PM TSTM WND DMG TECUMSEH 39.05N 95.58W
08/18/2011 SHAWNEE KS EMERGENCY MNGR
HALF OF ROOF BLOWN OFF HOUSE. MANY TREES BLOWN DOWN.
1115 PM TSTM WND GST 7 WNW MAYETTA 39.38N 95.84W
08/18/2011 M59.00 MPH JACKSON KS MESONET
RAWS MESONET SITE...TIME ESTIMATED
1115 PM TSTM WND DMG 2 S MAPLE HILL 39.06N 96.03W
08/18/2011 WABAUNSEE KS LAW ENFORCEMENT
SEMI-TRAILER TRUCK BLOWN OVER ON INTERSTATE 70.
1115 PM TSTM WND DMG 1 SE TOPEKA 39.04N 95.66W
08/18/2011 SHAWNEE KS PUBLIC
SHED BLOWN OVER
1118 PM TSTM WND DMG WILLARD 39.09N 95.94W
08/18/2011 SHAWNEE KS TRAINED SPOTTER
7 INCH DIAMETER LIMB BROKEN FROM STRONG WINDS
1125 PM TSTM WND GST FORBES FIELD 38.96N 95.67W
08/18/2011 M63.00 MPH SHAWNEE KS ASOS
1125 PM TSTM WND DMG 6 ESE TOPEKA 39.01N 95.57W
08/18/2011 SHAWNEE KS EMERGENCY MNGR
TWO LARGE SEMI-TRAILERS BLOWN OVER. TIME ESTIMATED.
1133 PM TSTM WND DMG 3 W BALDWIN CITY 38.78N 95.24W
08/18/2011 DOUGLAS KS TRAINED SPOTTER
5 INCH TREE LIMBS WITH ESTIMATED GUSTS OF 60-70 MPH.
1133 PM TSTM WND DMG 3 W BALDWIN CITY 38.78N 95.24W
08/18/2011 DOUGLAS KS TRAINED SPOTTER
5 INCH TREE LIMBS DOWN WITH ESTIMATED WINDS OF 60-70 MPH.
1138 PM TSTM WND GST 5 W TOPEKA 39.05N 95.77W
08/18/2011 E75.00 MPH SHAWNEE KS BROADCAST MEDIA
AT 580 AM WIBW STUDIO
1139 PM TSTM WND DMG WAMEGO 39.20N 96.31W
08/18/2011 POTTAWATOMIE KS EMERGENCY MNGR
TREE BLOWN DOWN. TIME ESTIMATED.
1139 PM TSTM WND DMG 1 W EMMETT 39.31N 96.07W
08/18/2011 POTTAWATOMIE KS EMERGENCY MNGR
PART OF ROOF OF HOUSE BLOWN OFF. TIME ESTIMATED.
1140 PM TSTM WND GST 5 W TOPEKA 39.05N 95.77W
08/18/2011 E75.00 MPH SHAWNEE KS EMERGENCY MNGR
AT MENNINGER HILL. ALSO PEA SIZE HAIL.
1141 PM HAIL 1 W LAWRENCE 38.96N 95.28W
08/18/2011 E1.00 INCH DOUGLAS KS EMERGENCY MNGR
1145 PM TSTM WND DMG 4 E CARBONDALE 38.82N 95.61W
08/18/2011 OSAGE KS NWS EMPLOYEE
DAMAGE TO ROOF WITH ESTIMATED WINDS OF 60-65 MPH.
1149 PM TSTM WND DMG 1 E TOPEKA 39.05N 95.66W
08/18/2011 SHAWNEE KS TRAINED SPOTTER
3 INCH LIMBS DOWN AND STREET SIGN BLOWN OVER AT 10TH AND
I-70.
1150 PM TSTM WND DMG 3 S TOPEKA 39.00N 95.68W
08/18/2011 SHAWNEE KS TRAINED SPOTTER
REPORTS OF 4 INCH TREE LIMBS DOWN WITH HALF INCH SIZED
HAIL.
1157 PM TSTM WND DMG NNE BURLINGAME 38.76N 95.83W
08/18/2011 OSAGE KS TRAINED SPOTTER
3 TO 4 INCH TREE LIMBS DOWN.
1202 AM TSTM WND DMG OTTAWA 38.62N 95.27W
08/19/2011 FRANKLIN KS LAW ENFORCEMENT
TREES AND POWERLINES REPORTED DOWN ACROSS THE CITY OF
OTTAWA.
1238 AM TSTM WND GST GARNETT 38.28N 95.24W
08/19/2011 M61.00 MPH ANDERSON KS AWOS
1245 AM TSTM WND GST 3 NE BURLINGTON 38.22N 95.70W
08/19/2011 M66.00 MPH COFFEY KS TRAINED SPOTTER
AT WOLF CREEK POWER PLANT
0637 AM HEAVY RAIN ENE DELIA 39.24N 95.96W
08/19/2011 M2.50 INCH JACKSON KS TRAINED SPOTTER
&&
BARJENBRUCHSpecial weather statement, Aug 19, 8:57 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 857 PM CDT FRI AUG 19 2011 KSZ020-034-200245- CLOUD-OTTAWA- 857 PM CDT FRI AUG 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA AND SOUTHERN CLOUD COUNTIES... THROUGH 945 PM CDT...THUNDERSTORMS WILL MOVE EAST NORTHEAST AT 35 MPH ACROSS PORTIONS OF OTTAWA AND SOUTHERN CLOUD COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 45 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE TESCOTT...ADA...CULVER...GLASCO...MINNEAPOLIS... DELPHOS...BENNINGTON...WELLS...NILES...MILTONVALE AND AURORA. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3946 9794 3958 9738 3896 9737 3896 9794 TIME...MOT...LOC 0156Z 250DEG 31KT 3926 9808
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:57 PM CDT | Special Weather Statement | TOP | Cloud, Ottawa | 48 min |
| Aug 19, 9:55 PM CDT | Special Weather Statement | TOP | Brown | 50 min |
| Aug 19, 10:35 PM CDT | Special Weather Statement | TOP | Brown | 40 min |
| Aug 19, 10:59 PM CDT | Severe Thunderstorm Warning | TOP | Jackson | 16 min |
| Aug 19, 11:26 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 49 min |
| Aug 20, 12:15 AM CDT | Special Weather Statement | TOP | Jackson | 30 min |
| Aug 20, 12:44 AM CDT | Special Weather Statement | TOP | Jackson, Jefferson | 31 min |
| Aug 20, 1:12 AM CDT | Special Weather Statement | TOP | Jefferson | 33 min |
| Aug 20, 1:22 AM CDT | Areal Flood Advisory | TOP | Brown, Douglas, Jackson, Jefferson, Nemaha, Shawnee | 113 min |
| Aug 20, 1:45 AM CDT | Special Weather Statement | TOP | Douglas | 30 min |
Nearby
Flash Flood Watches in Kansas, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.